| Catalog Number |
ES8924 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the available information, the patient measured 13 proximal and 11 distal.Once the surgeon placed the pump of the pre-connect, he did make the comment if the proximal measurement had been less than 13, or of the patient¿s scrotum were a bit smaller, he would more than likely have needed to trim the tubing as the patient would more than likely experience redundant tubing which may be palpable and/or visible.After the patient incision was closed and the device was inflated, the surgeon did note the tubing was a bit palpable at the base of the scrotum.It wasn't clear to him at this point if the tubing he felt would be an issue with the patient.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report, and capa.No ncs nor capas were identified in veeva.There were several complaints identified against this lot; however, with various failure modes.Therefore, this is not considered a trend.Devices met specification prior to release.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.